Low Carb Friends  
Netrition.com - Tools - Faces - Recipes - Home

Go Back   Low Carb Friends > Main Lowcarb Lobby
Register FAQ Search Today's Posts Mark Forums Read

Forum Jump
Thread Tools Display Modes
Old 08-16-2014, 05:16 PM   #1
Senior LCF Member
maximumdensity's Avatar
Join Date: Apr 2014
Location: Midwest
Posts: 759
Gallery: maximumdensity
Stats: 183/150/130ish
WOE: Atkins/NK
Start Date: Feb/2014
What meds effect woe?

Anyone have any knowledge on how certain meds. will losses? I am suffering with allergies and don't want to bump my ketosis levels, unless of course it will speed losses

Allegra is what I would like to take or maybe Claritan.
maximumdensity is offline   Reply With Quote

Sponsored Links

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

All times are GMT -7. The time now is 03:00 AM.

Copyright ©1999-2015 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.